# SDR AWXA200700033

- Difficulty date: December 8, 2006
- Submitted: January 5, 2007
- Operation: Air carrier
- Aircraft: N175AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23634
- Aircraft time: 66,548 hours, 40,768 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Frame
- Part number: 6545871515
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - R-1 DOOR AFT FRAME CRACKED AT 3RD AND 4TH FROM TOP STOP PIN CUTOUTS.  REPAIRED R-1 DOOR AFT FRAME CRACKED AT 3RD AND 4TH FROM TOP STOP PIN CUTOUTS IAW AWA ER 03-5240-06347.
